Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What causes gurgling sounds from the heart while on AFib, Eliquis and Diltiazem?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4839 Questions
Question
I have A-Fib and take Eliquis as well Diltiazem. Recently I have noticed what sounds like gurgling coming from my heart. Should I be concerned? What is the cause/treatment?
Sat, 9 Jun 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 19 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome on HCM!

I understand your concern and would explain that your symptoms could be related to gastro-esophageal reflux or an irregular heart rhythm.

For this reason, I recommend consulting with your attending physician and performing some tests:

- a resting ECG and cardiac ultrasound
- a chest X ray study
- complete blood count
- blood electrolytes.


I would also recommend trying a PPI (omeprazole, pantoprazole, etc.). If it helps improve your symptoms, this would be another argument in favor of gastroesophageal reflux. In such case fibrogastroscopy would be needed.

You should discuss with your doctor on the above issues.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor